Jump to content

Hair Loss


Noreen
 Share

Recommended Posts

I really am not sure if this new symptom is related to dysautonomia or not so I am posting in this forum.

I am losing a lot of hair. I used to have very very think hair and it has been falling out by handfuls. The rheumatologist says it is unlikely that the mtx would cause it after being on it for over a year. Running yet more labs but the ones from 6 weeks ago showed nothing.

Anybody have any experience or wisdom on this?

tks,

noreen

Link to comment
Share on other sites

I really am not sure if this new symptom is related to dysautonomia or not so I am posting in this forum.

I am losing a lot of hair. I used to have very very think hair and it has been falling out by handfuls. The rheumatologist says it is unlikely that the mtx would cause it after being on it for over a year. Running yet more labs but the ones from 6 weeks ago showed nothing.

Anybody have any experience or wisdom on this?

tks,

noreen

Oh yeah, we did have a discussion about this a while back. You might do a search. No one really came up with an answer to this. I'm so thin that I'm searching out a wig or toupe or something. I tried coloring my hair, because it is supposed to plump it up and make it look thicker. But, it really didn't help that much. Also, saw a hair loss doctor and they recommended a laser brush and Men's Cream forumula of Midoxidil -- the strongest one available. Because of the possibility of it causing BP issues, I didn't try that. But, I did get the brush. Haven't used it long enough to know if it's going to make a difference.

Link to comment
Share on other sites

Reen,

I started that problem when I 1st became ill and they never found a cause it eventually stopped and it comes when I feel my worse...I do not take meds or anything, I felt more stress and tense during these relapses so perhaps just the extra stress on the body can cause it I'm not too sure. I do know if scalp is dry it can cause hairloss teatree oil is suppose to help. And do you have thyroid problems??Maybe having your levels checked.

Keep me posted if you find something out.

Lissy

Link to comment
Share on other sites

Thanks Lissy.

My hair used to be incredibly thick. After my spinal fusion surgery it fell out by the handfuls but eventually came backis time around in. This time around it has gone on for over 2 months.

I know the next batch of labs has thyroid on it. Who knows whether it will show anything.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...